Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Homology of integral upper-triangular matrices


Author: W. G. Dwyer
Journal: Proc. Amer. Math. Soc. 94 (1985), 523-528
MSC: Primary 55R35; Secondary 17B56, 20H25, 55S30
MathSciNet review: 787905
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We calculate the homology of the multiplicative group of integral upper-triangular $ n \times n$ matrices at all primes $ p \geqslant n - 1$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55R35, 17B56, 20H25, 55S30

Retrieve articles in all journals with MSC: 55R35, 17B56, 20H25, 55S30


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1985-0787905-9
PII: S 0002-9939(1985)0787905-9
Article copyright: © Copyright 1985 American Mathematical Society